Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jun 23, 2013, 5:42 PM EDT for Addison County, Rutland County, Windsor County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 5:42 PM EDT (21:42 UTC)
- Expired
- Jun 23, 2013, 9:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Addison County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 110 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
236
WGUS51 KBTV 232142
FFWBTV
VTC001-021-027-240145-
/O.NEW.KBTV.FF.W.0007.130623T2142Z-130624T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
542 PM EDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHERN ADDISON COUNTY IN CENTRAL VERMONT...
RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 945 PM EDT.
* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. A
THUNDERSTORM WITH HEAVY RAINFALL WILL TRACK ACROSS RUTLAND COUNTY
INTO WINDSOR COUNTY. THIS AREA RECEIVED OVER AN INCH OF RAIN
EARLIER TODAY...AND THE ADDITIONAL RAINFALL WILL PRODUCE FLASH
FLOODING.
SMALL CREEKS AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. CULVERTS
AND ROADSIDE DITCHES WILL BE OVERWHELMED BY WATER. ROAD WASHOUTS
ARE POSSIBLE...ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES. CITY
STREETS WILL BECOME INUNDATED WITH RUSHING WATER AND WILL BECOME
IMPASSABLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRANDON...
FAIR HAVEN...RUTLAND AND WHITE RIVER JUNCTION.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4346 7325 4356 7326 4358 7330 4360 7330
4362 7333 4386 7337 4390 7288 4366 7231
4359 7232 4358 7237 4353 7239 4348 7237
4338 7241 4336 7239 4330 7241
$$
HANSON1 follow-up statement
321
WGUS71 KBTV 240111
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
911 PM EDT SUN JUN 23 2013
VTC001-021-027-240121-
/O.CAN.KBTV.FF.W.0007.000000T0000Z-130624T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDSOR VT-ADDISON VT-RUTLAND VT-
911 PM EDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RUTLAND...SOUTHERN
ADDISON AND WINDSOR COUNTIES...
WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.
LAT...LON 4346 7325 4356 7326 4358 7330 4360 7330
4362 7333 4386 7337 4390 7288 4366 7231
4359 7232 4358 7237 4353 7239 4348 7237
4338 7241 4336 7239 4330 7241
$$
LOCONTOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 4:15 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 23, 4:15 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 415 PM EDT SUN JUN 23 2013 .SYNOPSIS... WARM TEMPERATURES...HIGH HUMIDITY...AND DAILY CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID WEEK. SOME OF THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL AS THEY PASS. DAILY HIGHS IN THE 80S TO NEAR 90 SOME DAYS CAN BE EXPECTED...ALONG WITH MUGGY LOWS IN THE 60S. A COOLING TREND WILL DEVELOP LATER IN THE WEEK WHEN A TROUGH OF LOW PRESSURE SETTLES OVER THE AREA...HOWEVER CHANCES FOR RAIN WILL PERSIST. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... AS OF 400 PM EDT SUNDAY...SHOWERS/THUNDERSTORMS BECOMING MORE ORGANIZED LATE THIS AFTERNOON IN MODEST INSTABILITY OF 1500 J/KG CAPE. MAIN DRIVER FOR SEVERE WEATHER IS 850 MB WESTERLY JET TRANSLATING ACROSS THE REGION...AND COINCIDING WITH MAX INSTABILITY. SHOULD BE AN EARLY SHOW WITH JET FORECAST TO DISSIPATE BY 00Z. OVERNIGHT TONIGHT PRECIP CHANCES DECREASE WITH LOSS OF DAYTIME HEATING AND INSTABILITY. HEAVY RAINFALL INGREDIENTS IN PLACE...PWATS NEAR 1.75 INCHES AND CLOSE TO 2 STANDARD DEVIATIONS ABOVE NORMAL...WARM CLOUD DEPTH OVER 10KFT...AND MBE VECTORS INDICATING POTENTIAL TRAINING/BACKBUILDING STORMS. RIGHT NOW EVERYTHING IS MOVING ALONG...HOWEVER REPORTS OF 3/4 TO 1 INCH RAINFALL IN LESS THAN AN HOUR AS STORMS MOVE OVER. MUGGY NIGHT ON TAP WITH LOWS GENERALLY IN THE 60S. PATCHY FOG POSSIBLE FOR THE USUAL SUSPECTS 06-12Z OVERNIGHT. WENT WITH MODEL BLENDS AND RELIED ON BIAS CORRECTIONS TO BRING MIN TEMPS UP. DAYTIME MAXES HAVE BEEN TRENDING A DEGREE OR TWO BELOW GUIDANCE WITH CLOUDS AND RAIN...AND TRIED TO CONTINUE WITH MAX TEMP TREND. && .SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 400 PM EDT SUNDAY...SLOW HEIGHT RISES THROUGH THE SHORT TERM PERIOD...WITH CONTINUATION OF PRESENT WEATHER. HOT HUMID DAYS AND WARM MUGGY NIGHTS. SURFACE HIGH NUDGES NORTH...ALTHOUGH AT 500MB WESTERLY FLOW BRINGS SERIES OF WEAK SHEARED VORT MAXES ACROSS THE AREA. ABSENT ANY CAPPING RIDGE ALOFT...ENOUGH SURFACE HEATING TO GENERATE CONVECTIVE STORMS EACH AFTERNOON. LIKE TODAY...MODEST CAPE...WEAK SHEAR...AND PLENTY OF INGREDIENTS FOR HEAVY RAINFALL FROM THUNDERSTORMS. LATE TUESDAY INTO TUESDAY NIGHT PRECIP CHANCES BECOME MORE FOCUSED WHEN SHORTWAVE TROUGH WITH ORIGINS FROM WESTERN CANADA CLOSED LOW REACHES OUR REGION. GFS AND ECMWF BOTH IN DECENT AGREEMENT THAT THIS FEATURE MOVES THROUGH TUESDAY AFTERNOON THROUGH NIGHT...WITH A SURFACE TROUGH/WEAK FRONT SHIFTING WINDS NORTHWEST BEHIND. POPS FOR THIS FEATURE TO RAMP UP WEST TO EAST...AND RUN A LITTLE HIGHER THAN WHAT WE'VE SEEN FOR THE REST OF THE WEEK. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 415 PM EDT SUNDAY...UNSETTLED WEATHER CONTINUES THROUGHOUT THE LONG TERM AS ZONAL FLOW ALLOWS SEVERAL SHORTWAVE TROUGHS MOVE THROUGH THE REGION. WITH PERSISTENT SW FLOW...WARM MOIST AIR WILL CONTINUE TO FILTER INTO THE NORTH COUNTRY...KEEPING THINGS WARM AND MUGGY...AS WELL AS AID IN INSTABILITY. THIS WILL RESULT IN CHANCE FOR SHOWERS AND THUNDERSTORMS EVERY DAY IN THE LONG TERM FORECAST. THE LATTER HALF OF THE WEEK INTO THE WEEKEND WILL HAVE THE BEST CHANCES FOR THUNDERSTORMS AND MORE PERSISTENT RAIN AS AN UPPER LEVEL CLOSED LOW DEEPENS OVER THE NORTHEAST AND WILL BE SLOW TO MOVE OUT OF THE AREA...KEEPING WET CONDITIONS IN PLACE. MAX TEMPERATURES WILL GENERALLY BE IN THE M70S-L80S IN THE VALLEYS AND U60S-L70S IN THE HIGHER TERRAIN. OVERNIGHT MIN TEMPERATURES WILL RANGE FROM THE M50S-M60S. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THROUGH 18Z MONDAY...A WEAK QUASI-STATIONARY FRONTAL BOUNDARY HAS BECOME THE FOCUS FOR RAIN SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. VRB CONDITIONS WITH SHOWERS AND THUNDERSTORMS MAINLY DEVELOPED OVER NRN NY INTO THE CPV AND TRAVELING EWD. GENERALLY VFR CONDITIONS...WITH MVFR CONDITIONS IN HZ...SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS OF MVFR IN HEAVY RAINFALL. HAVE INCLUDED VCTS AT ALL SITES THIS AFTERNOON AS SHOWERS ARE WIDESPREAD AND HAVE PLENTY OF INSTABILITY TO DEVELOP INTO THUNDERSTORMS...ESP FROM THE CENTRAL CPV SOUTHWARD. THE WEAK QUASI-STATIONARY BOUNDARY WILL GAIN SOME MOMENTUM SOUTHWARD LATE THIS AFTERNOON INTO THE EVENING...GRADUALLY DECREASING THE THREAT FOR SHRA AND TSRA FROM NORTH TO SOUTH. AFTER MIDNIGHT...WILL LIKELY SEE DRYING TREND WITH MVFR/IFR BR/FG DEVELOPMENT POSSIBLE...ESP IN AREAS THAT HAVE SEEN RAINFALL DURING THE DAY. WITH CONTINUED MUGGY CONDITIONS...BR/FG MAY BE GRADUAL TO BURN OFF MONDAY MORNING. OUTLOOK 18Z MONDAY THROUGH FRIDAY...DAYTIME VFR CONDITIONS EXPECTED WITH THE EXCEPTION OF BRIEF MVFR/IFR IN HEAVIER SHOWERS/THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. OVERNIGHT/EARLY MORNING MVFR/IFR PATCHY FOG AND MIST DEVELOPMENT WILL BE POSSIBLE IF ANY TAF SITE RECEIVES HEAVY RAINFALL FROM CONVECTION DURING THE DAYTIME. && .MARINE... LAKE THUNDERSTORM ADVISORY IN EFFECT THROUGH THIS EVENING. FIRST ROUND OF STORMS HAVE MOVED OVER LAKE...HOWEVER AREA FROM SOUTH HERO SOUTH THROUGH BROAD LAKE TO SOUTHERN END STILL UNDERPOTENTIAL FOR STRONG THUNDERSTORMS THROUGH EVENING. A BAND OF WIND IN THE LOWER ATMOSPHERE ALONG WITH DAYTIME HEATING IS THE DRIVING FORCE...AND STORM THREAT WILL DIMINISH AS EVENING PROGRESSES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...HANSON NEAR TERM...HANSON SHORT TERM...HANSON LONG TERM...KGM AVIATION...KGM MARINE...FOSTER
Hazardous weather outlook, Jun 23, 3:19 AM EDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 319 AM EDT SUN JUN 23 2013 NYZ026>031-034-035-087-VTZ001>012-016>019-240730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 319 AM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 23, 3:50 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL ORWELL 43.80N 73.30W
06/23/2013 M0.50 INCH ADDISON VT PUBLIC
HALF-INCH DIAMETER HAIL. ALSO PRODUCED AROUND AN INCH
OF RAIN A HALF-HOUR.
&&
EVENT NUMBER BTV1300143
LOCONTOSpecial weather statement, Jun 23, 3:59 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT SUN JUN 23 2013
VTZ006>008-010-017-018-232045-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-LAMOILLE VT-
ORANGE VT-WASHINGTON VT-
359 PM EDT SUN JUN 23 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHEASTERN ADDISON...
NORTHERN ORANGE...SOUTHEASTERN CHITTENDEN...SOUTHERN CALEDONIA...
SOUTHERN LAMOILLE AND WASHINGTON COUNTIES...
AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR ADAMANT...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MARSHFIELD...LOWER CABOT...STILLWATER STATE PARK...PEACHAM...WEST
BARNET...BARNET CENTER...MCINDOE FALLS...EXIT 18 I91...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR VERMONT.
LAT...LON 4433 7195 4432 7202 4428 7206 4425 7204
4418 7205 4415 7203 4411 7205 4409 7202
4402 7207 4401 7210 4420 7302 4458 7293
4441 7194
KGMSpecial weather statement, Jun 23, 4:37 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
437 PM EDT SUN JUN 23 2013
VTZ004-006>008-017-232130-
CALEDONIA VT-EASTERN CHITTENDEN VT-ESSEX VT-LAMOILLE VT-WASHINGTON
VT-
437 PM EDT SUN JUN 23 2013
...HEAVY RAINFALL IN CENTRAL CALEDONIA...EAST CENTRAL
CHITTENDEN...NORTHERN WASHINGTON...SOUTHERN LAMOILLE AND SOUTHWESTERN
ESSEX COUNTIES...
AT 430 PM EDT...RADAR INDICATED THUNDERSTORMS PRODUCED VERY HEAVY
RAINFALL IN A BAND FROM BOLTON...THROUGH WORCESTER TO
MARSHFIELD...WITH A SECOND AREA FROM STANNARD TO CONCORD VERMONT.
ONE TO TWO INCHES OF RAIN FELL IN AN HOUR IN THESE AREAS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. SOME MINOR EROSION
OF GRAVEL ROADS AND DRIVEWAYS IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MIDDLESEX CENTER...MOUNT WORCESTER...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4440 7171 4439 7179 4435 7181 4433 7188
4434 7191 4432 7202 4427 7206 4425 7209
4436 7303 4438 7306 4457 7296 4458 7237
4454 7226 4458 7223 4459 7183 4443 7166Special weather statement, Jun 23, 4:46 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
446 PM EDT SUN JUN 23 2013
VTZ007>010-012-017>019-232130-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN RUTLAND VT-ORANGE VT-WASHINGTON VT-WESTERN ADDISON VT-
WINDSOR VT-
446 PM EDT SUN JUN 23 2013
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH CENTRAL
ADDISON...NORTHEASTERN RUTLAND...NORTHERN WINDSOR...ORANGE...
SOUTHEASTERN CHITTENDEN...SOUTHERN WASHINGTON AND SOUTHWESTERN
CALEDONIA COUNTIES...
AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES SOUTH OF PLAINFIELD TO RIPTON...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND
IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
WEST GROTON...GROTON...SOUTH RYEGATE...RYEGATE...EAST RYEGATE...SOUTH
RANDOLPH...WEST NEWBURY...CORINTH...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR VERMONT.
LAT...LON 4400 7210 4396 7209 4386 7218 4376 7220
4373 7226 4388 7314 4408 7331 4431 7244
4424 7204 4418 7205 4415 7203 4411 7205
4410 7202
KGMSpecial weather statement, Jun 23, 5:08 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT SUN JUN 23 2013
VTZ009-011-012-018-019-232215-
EASTERN ADDISON VT-EASTERN RUTLAND VT-WESTERN ADDISON VT-
WESTERN RUTLAND VT-WINDSOR VT-
508 PM EDT SUN JUN 23 2013
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH RUTLAND...SOUTH
CENTRAL ADDISON AND SOUTHERN WINDSOR COUNTIES...
AT 500 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRANDON TO WEST HAVEN TO WARRENSBURG...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
CHITTENDEN...HYDEVILLE...GIFFORD WOODS STATE PARK...EAST POULTNEY...
KILLINGTON...EAST CLARENDON...BRIDGEWATER CORNERS...BRIDGEWATER...
SOUTH WOODSTOCK...TYSON...WEST WINDSOR...SOUTH READING...
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR VERMONT.
LAT...LON 4330 7284 4329 7299 4331 7325 4356 7326
4358 7330 4362 7332 4362 7336 4358 7337
4357 7341 4364 7343 4370 7341 4385 7304
4353 7239 4350 7237 4344 7238 4342 7239
4325 7282
LOCONTOLocal storm report, Jun 23, 5:42 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
542 PM EDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM NON-TSTM WND DMG PITTSFORD 43.71N 73.03W
06/23/2013 RUTLAND VT LAW ENFORCEMENT
MULTIPLE TREES AND POWERLINES SNAPPED OFF ON ROUTE 7 IN
PITTSFORD.
&&
EVENT NUMBER BTV1300144
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:55 PM EDT | Special Weather Statement | BTV | Caledonia | 50 min |
| Jun 23, 1:56 PM EDT | Special Weather Statement | BTV | Chittenden | 34 min |
| Jun 23, 2:14 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex | 31 min |
| Jun 23, 2:28 PM EDT | Special Weather Statement | BTV | Chittenden | 32 min |
| Jun 23, 2:35 PM EDT | Special Weather Statement | BTV | Chittenden | 40 min |
| Jun 23, 2:55 PM EDT | Special Weather Statement | BTV | Caledonia | 35 min |
| Jun 23, 3:05 PM EDT | Special Weather Statement | BTV | Washington | 40 min |
| Jun 23, 3:13 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Lamoille, Washington | 47 min |
| Jun 23, 3:21 PM EDT | Special Weather Statement | BTV | Chittenden | 54 min |
| Jun 23, 3:25 PM EDT | Special Weather Statement | BTV | Rutland | 50 min |
| Jun 23, 3:30 PM EDT | Special Weather Statement | BTV | Caledonia | 30 min |
| Jun 23, 3:59 PM EDT | Special Weather Statement | BTV | Washington | 46 min |
| Jun 23, 4:25 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 65 min |
| Jun 23, 4:37 PM EDT | Special Weather Statement | BTV | Caledonia | 53 min |
| Jun 23, 4:46 PM EDT | Special Weather Statement | BTV | Addison, Orange | 44 min |
| Jun 23, 5:08 PM EDT | Special Weather Statement | BTV | Rutland, Windsor | 67 min |
| Jun 23, 5:16 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Windsor | 59 min |
| Jun 23, 5:24 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 66 min |
| Jun 23, 6:31 PM EDT | Special Weather Statement | BTV | Windsor | 59 min |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.